MathSciNet Relay Station
MathSciNet bibliographic data
MR2946288 30D35 (30D30)
Chen, Yuxian; Wu, Zhaojun Exceptional values of meromorphic functions and of their derivatives on annuli. Ann. Polon. Math. 105 (2012), no. 2, 155–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement